# SDR CALA2025082908260

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337103400800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-Y1292 FR 35-36 IS OUT OF LIMITS.  REPLACED SEAT TRACK -Y1292 BTW FR 35 TO 36 IAW A319 SRM 51-72-11 AND SRM 51-42-11. SFR #1698.
